“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17083
School of Mathematics
  Title:   Yoneda extensions of Abelian quotient categories
  Author(s):  Ramin Ebrahimi
  Status:   Published
  Journal: J. Algebra
  Vol.:  616
  Year:  2023
  Pages:   212-226
  Supported by:  IPM
Let A be a essentially small abelian category and C be a Serre subcategory of A. Consider the quotient functor q:A→A/C. For an object A∈A and a non-negative integer k we investigate when the natural map qiX,A:ExtiA(X,A)→ExtiA/C(q(X),q(A)) is invertible for every X∈A and every i∈{0,1,⋯,k}. In the end we give an application of the main theorem.

Download TeX format
back to top
scroll left or right